advertisement
Question
Posted by: worried | 2012-02-03

Side effects

im 15weeks pregnant and hiv positive, i started taking AZT yeaterday (01/02) and i developed a chest pain that''s so painfull and becomes worse when im trying to swallow, is this could be side effects

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Yes, it is possible that it is a side effect. I suggest that you treat the possible reflux with Gaviscon Plus, three times daily before meals. Reflux gastritis is very common during pregnancy and Gaviscon is safe to use during pregnancy. If this does not alleviate your symptoms, I suggest that you consult your doctor.

Regards




Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement